Leandro Aurichi
Leandro Aurichi
Professor of Mathematics, University of São Paulo
Email verificata su icmc.usp.br
TitoloCitata daAnno
D-spaces, topological games, and selection principles
LF Aurichi
Topology Proc 36, 107-122, 2010
482010
Lindelöf spaces which are indestructible, productive, or D
LF Aurichi, FD Tall
Topology Appl., to appear, 2011
282011
Non-productively Lindelöf spaces and small cardinals
OT Alas, LF Aurichi, LR Junqueira, FD Tall
Houston J. Math 37, 1373-1381, 2011
222011
Topological games and Alster spaces
LF Aurichi, RR Dias
Canadian mathematical bulletin 57 (4), 683-696, 2014
152014
D-spaces, irreducibility, and trees
LF Aurichi, LR Junqueira, PB Larson
Topology Proc 35, 73-82, 2010
92010
Examples from trees, related to discrete subsets, pseudo-radiality and ω-boundedness
LF Aurichi
Topology and its Applications 156 (4), 775-782, 2009
92009
Tightness games with bounded finite selections
LF Aurichi, A Bella, RR Dias
Israel Journal of Mathematics 224 (1), 133-158, 2018
82018
Topological games and productively countably tight spaces
LF Aurichi, A Bella
Topology and its Applications 171, 7-14, 2014
82014
Selectively ccc spaces
LF Aurichi
Topology and its Applications 160 (18), 2243-2250, 2013
8*2013
Internal characterizations of productively Lindelöf spaces
L Aurichi, L Zdomskyy
Proceedings of the American Mathematical Society 146 (8), 3615-3626, 2018
42018
On a game theoretic cardinality bound
LF Aurichi, A Bella
Topology and its Applications 192, 2-8, 2015
42015
Productively countably tight spaces of the form C_k (X)
LF Aurichi, RM Mezabarba
arXiv preprint arXiv:1311.2011, 2013
42013
On d-and D-separability
LF Aurichi, RR Dias, LR Junqueira
Topology and its Applications 159 (16), 3445-3452, 2012
42012
Selective versions of chain condition-type properties
LF Aurichi, S Spadaro, L Zdomskyy
Acta Mathematica Hungarica 148 (1), 1-16, 2016
22016
When is a space Menger at infinity?
LF Aurichi, A Bella
arXiv preprint arXiv:1407.7495, 2014
22014
Sobre a hipótese do contınuo algumas aplicaçoes e equivalências
LF Aurichi
Universidade de Sao Paulo, 2005
22005
Covering properties of -mad families
L Aurichi, L Zdomskyy
Archive for Mathematical Logic, 1-8, 2019
12019
A minicourse on topological games
LF Aurichi, RR Dias
Topology and its Applications 258, 305-335, 2019
12019
Topological games of bounded selections
LF Aurichi, M Duzi
arXiv preprint arXiv:1901.09371, 2019
12019
D-spaces, separation axioms and covering properties
LF Aurichi
Houston Journal of Mathematics, to appear, 2011
12011
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20